# SDR SWAA2023030399718

- Difficulty date: February 6, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BETWEEN BS 827 AND STR25R TO STR26R AFT CARGO COMPARTMENT 2023-99291<[01] REPLACED NEW ANGLE LOCATED BETWEEN BS 827 AND STR25R TO STR26R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG146A8120 SHEET:37 REV:- AND DWG 146A0081 SHEET:31 REV:- SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW
